# SDR IXXA10WSAP053S

- Difficulty date: December 31, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND L/E SURFACE LT HORIZONTAL STABILIZER GOUGED 1’ FROM ROOT.  BLENDED OUT GOUGE.  PERFORMED NDT INSP, NO CRACK OR CORROSION NOTED. CLEANED, TREATED AND PRIMED IAW SRM 51-10-01, 51-20-01, 55-10-01 FIGURE 101 REV101 AND NDT 634T301 REV93 PART6 SUB 51-00-19.
